Dheas

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Is 50% erection favorable for intercourse to get conceive?

Query: Hello doctor, I am a 47-years-male. I am still unmarried and virgin. I am struggling with a humiliating problem and unable to contact any andrologist directly. Hence, I am humbly requesting your kind help with your valuable advice. When I was 27, I was unable to get sexual erection though impulse w...  Read Full »


Dr. Vivek Chail

Family Physician, General Practitioner, Radiodiagnosis Physician, Radiologist

Answer: Hi, Welcome to icliniq.com. I have read through your query in detail. Please find my observations below. The normal prolactin levels in males are 2 to 18 ng/mL. If your latest prolactin levels are in normal range then it is acceptable. You have mentioned earlier that there was arterial insufficie...  Read Full »

Can high DHEA-S level in females cause facial hair?

Query: Hello doctor, My DHEA-S level is 482, which is quite high for a female. The test was done after more than 12 hours of fasting. Is it fine? The test was done as I have seven to eight thick facial hairs on my chin. About four years back, I visited a doctor for the same issue of facial hair. After c...  Read Full »


Dr. Shalini Patodiya

Dermatologist, Venereologist, Cosmetologist, Family Physician, Hair Transplant Surgeon

Answer: Hi, Welcome to icliniq.com. If your testosterone and dihydrotestosterone levels are normal, then this level is not of much significance. So, please send me your testosterone and DHT levels. Revert back with the details to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/derm...  Read Full »

Is it fine to take DHEA supplements for beard growth?

Query: Hello doctor,I am a 28-year-old man with very less facial hair. Recent blood check-up shows that my DHEAS value is 195.9. Insulin check-up indicates that there is a high chance of becoming a diabetic patient. My doctor suggested me Ashwagandha, and I have been taking it for a month (two capsules per...  Read Full »


Dr. Shreyansh Talesra

Dermatologist

Answer: Hello, Welcome to icliniq.com. I think it is very normal to have less hair on the face. Even if you have little hairs, it is normal. Do not worry about your DHEAS level. You should not be taking any hormonal treatment unless it is required and so you can consult an endocrinologist for it. If you h...  Read Full »

What should I do for my elevated cortisol and DHEA levels?

Query: Hi doctor, I have done blood work and urinalysis. Everything came back normal except with slightly elevated cortisol of 25 ug/dl in the morning and elevated DHEA-S of 480 micrograms per deciliter also in the morning. My urine has some microscopic blood in it. I get my periods two times a month. Ple...  Read Full »


Dr. Divakara P

Diabetologist, Endocrinologist, General Medicine Physician, Internal Medicine Physician, Pain Medicine Physician, Pulmonologist

Answer: Hi, Welcome to icliniq.com. I have gone through the attachment (attachment removed to protect patient identity). The normal upper limit of DHEA (dehydroepiandrosterone) for your age is 400 micrograms per deciliter of blood. Your level is 480 micrograms per deciliter of blood which is a mild elevat...  Read Full »

Will DHEA and Ubiquinol still work while on birth control pills?

Query: Hello doctor, I am 39. RE has me on 600 mg Ubiquinol and 75 mg of DHEA daily due to poor egg quality. However, I am also on birth control pills due to bad endometriosis. Will the DHEA and Ubiquinol still work while on the pill? I have had two failed IVF cycles.  Read Full »


Dr. R Balakrishnan Menon

Infertility Specialist, Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. How are you doing? Birth control pills are a combination of estrogen and progesterone hormones. They just prevent the ovulation and have no effects on the actions of the DHEA and Ubiquinol. You can have them both at the same time. If I may advise, you already have ...  Read Full »

Are hair fall and erectile dysfunction related?

Query: Hello doctor, I am facing hair loss problem, drop in libido, and erectile dysfunction. I am not getting a morning erection for quite some time now. I am getting fat and feel lethargic after a workout. My total testosterone is 2.52 ng/mL or 252 ng/dL, and I took the test in the afternoon. Is it wis...  Read Full »


Dr. Shaikh Sadaf

Diabetologist, Endocrinologist, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I just read your query, and from what you have mentioned, it appears that you have erectile dysfunction. As you were perfectly normal before, it could be stress-induced. I suggest that you do early morning serum testosterone levels for two days since this was done in...  Read Full »

What can cause less dense beard?

Query: Hi doctor, I am a 23 year old male. My height is 5'8" and weight is 63 kg. I am currently not using any kind of medicine. My beard is not growing completely and I notice less growth on my mustache. Please help me.  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. There are two main causes of decreased beard hairs: Genetic.  Hormonal imbalance. We cannot do anything more in genetics case, but we definitely can rectify the endocrinology cause. So, you need to go for a few investigations such as serum free testosterone, serum DHEAS ...  Read Full »

Is there any correlation between my blood report and hair loss?

Query: Hi doctor, I have substantial focal hair loss. Three blood tests have been taken, and the results are high in SHBG, but normal levels of testosterone. I am not on the contraceptive pill or any other medicine aside from DHEA, which was recently prescribed. DHEA low and proteins are also low. Is there...  Read Full »


Dr. Sadaf Mustafa

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Do you have normal DHT (dihydrotestosterone) and estrogen levels? I am asking this since you have elevated SBG (sex hormone-binding globulin). You can have hair loss with excess DHT or estrogen. Revert with the details to an internal medicine physician online --> h...  Read Full »

After starting Isotretinoin, my facial hair has increased. What to do?

Query: Hi doctor, I am female of 25 years old. My weight is 58 kg and height is 5'3". I am suffering from acne problem for the past 5 years. I tried many antibiotics. Now, I am on Isotretinoin for more than a month and it has really cleared my acne. But, my facial hair has increased. Will it become worse i...  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. Isotretinoin has no effect on facial hair. An increase in the facial hair can be attributed to either hormonal abnormality or topical steroid abuse. Isotretinoin must be continued in tapering doses for at least six months. You need to go for a hormonal evaluation...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.